# SDR R61A201804190500

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 11,524 hours, 7,940 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULIC SYSTEM 1 DURING FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R & R THE HYDRAULIC PRESSURE LINE IAW 71-00-02. OPS CHECKED GOOD.
